Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Fractional Difference method


Solutions of Dynamic Fractional Order Differential Algebraic Equations System

Alauldin Noori Ahmed

Engineering and Technology Journal, 2011, Volume 29, Issue 3, Pages 613-624

In this paper, we are presented the existence and uniqueness theorem, and two
proposed methods, based on the theory of Gunwald-Letnikov fractional order
derivative. In the first method, the variational approach is implemented, while in
the second method, the fractional difference approach is implemented. Dynamic
test example is presented to each proposed method, to demonstrate their
computational algorithm.